MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a unstable knee and needed a conversion to a hinge knee.Doi: (b)(6) 2018, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review: no deviations or nonconformances against this lot.

Brand Name
TC3 RP TIBIAL INSERT S3,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10162639
Report Number1818910-2020-13976
Device Sequence Number11668358
Product Code NJL
UDI-Device Identifier10603295242260
UDI-Public10603295242260
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2345
Device Catalogue Number962345
Device Lot Number713682
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; MBT TRAY SLEEVE POR M/L 45MM; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA DIS AUG 8MM,SZ3,RGHT; PFC*SIGMA DIS AUG 8MM,SZ3,RGHT; PFC*SIGMA TC3 FEM RT SZ3; PFC*SIGMA TC3 FEM RT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; TC3 RP TIBIAL INSERT S3,20.0; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT; PFC*SIGMA DIS AUG 8MM,SZ3,RGHT; PFC*SIGMA TC3 FEM RT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; TC3 RP TIBIAL INSERT S3,20.0; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR